# SDR 11447

- Difficulty date: February 20, 2003
- Submitted: February 20, 2003
- Operation: General aviation
- Aircraft: N398TC
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257057
- Aircraft time: 501 hours
- Engine: Lyc TIO540A1A
- Engine time: 501 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Cracked
- Location: Oil Sump
- Part time: 501 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN LW13383 SUMP BAFFLE WAS FOUND CRACKED AT THE 6 ATTACHING SCREWS.  A FEW OF THE SCREW HOLES WERE COMPLETELY BROKE ALL THE WAY AROUND THE SCREW AND WASHER.
